# SDR DALA2015031902248

- Difficulty date: March 18, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 59,825 hours, 20,244 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED AFT CARGO DOOR EXTERIOR SKIN DENT AT UPPER EDGE OF AFT LATCH DOOR. REPAIRED AFT CARGO DOOR EXTERIOR SKIN DENT AT UPPER EDGE OF AFT LATCH DOOR IAW PRI 531990-14, REV 0 AND ER/A 531990-14, REV ORIGINAL.
